# SDR HYIA20110522002

- Difficulty date: May 22, 2011
- Submitted: November 12, 2011
- Operation: Air carrier
- Aircraft: N42836
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 200
- Aircraft time: 36,410 hours, 43,608 cycles
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Rib
- Part number: S55371607202
- Condition: Corroded
- Location: Vertical Stab
- Part time: 36,410 hours, 43,608 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK INSP FOUND VERTICAL STABILIZER LOWER RIB FLANGE IN CORRESPONDENCE TO THE 3 SPAR FITTINGS, WERE CORRODED BEYOND LIMITS. INSPECTION REF:ZL-324-GVI-10000/553601-DVI-10000 BEYOND LIMITS IAW SRM 57-36-00. DAMAGE WAS SUBMITTED THEN ISSUED S.R.I. DO/TS-2953/11-15435.  REPAIR WAS PERFORMED BY TECH SERVICES UNDER W/O 17010, TASK 675.  REPAIRS WERE SUBMITTED AND APPROVED UNDER STRUCTURAL REPAIR APPROVAL SHEET (SRAS) D0/TS-2953/11...6641.
